# SDR DALA2023112209642

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 26,337 hours, 2,526 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 RH WING W/C 5720-01102-05B STEP 24. TO GENERATE A STANDALONE " SDR" LOG PAGE AND MARK THE "SDR REPORTABLE" CHECKBOX. CORRECTIVE ACTION: RH WING W/C 5720-01102-05B STEP 24. STANDALONE "SDR REPORTABLE" CHECKBOX IS MARKED IN THE LOG PAGE. (0076722)
